# SDR MASA200601865

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 21,260 hours, 16,313 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 28485D1
- Condition: Low
- Location: Cargo Bay
- Part time: 20,591 hours, 15,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6353 PHX - AIRCRAFT RETURNED TO FIELD AND CREW DECLARED AN EMERGENCY DUE TO A CARGO FIRE BOTTLE LOW CAUTION MESSAGE.  MX REPLACED THE LT CARGO FIRE BOTTLE.
